# SDR FDEA201009283776

- Difficulty date: September 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Rroyce RB211535*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418, RBL 45, SEAT TRACK SUPPORT CORRODED.  REMOVED CORROSION, ORIGIN MAT .070, MAT REMOVED .028, MAT REMAINING .042 FOUND TO   BE OUT OF LIMIT IAW SRM 53-00-52 FIG 101 DET VII. REMOVED DAMAGED SEAT TRACK SUPPORT   IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK SUPPORT IAW SRM 53-10-52, INSTALLED NEW SEAT TRACK SUPPORT IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
